advertisement
Question
Posted by: Sweety Pie :-) | 2010-04-07

Burning sensation

Hi, im currently on Triphasil, drink it as regular as possible, also just finished my period on Sat (03/04/2010). Today i woke up with this burning sensation in my stomach &  my breasts are extremely sore. Is there anybody who might have an idea as to what the problem is as i strongly doubt im pregnant?

Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Sorry can't tell from this information. See what happens in the next day or two.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-04-08

Sorry can't tell from this information. See what happens in the next day or two.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement